MathSciNet Relay Station
MathSciNet bibliographic data
MR1936497 32G34 (11F11 33D15 39A13)
Felder, Giovanni; Varchenko, Alexander $q$-deformed KZB heat equation: completeness, modular properties and ${\rm SL}(3,\Bbb Z)$. Adv. Math. 171 (2002), no. 2, 228–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement